Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 12 found articles
 
 
  Consistent initialization for DAEs in Hessenberg form
 
 
Title: Consistent initialization for DAEs in Hessenberg form
Author: Estévez Schwarz, Diana
Appeared in: Numerical algorithms
Paging: Volume 52 (2009) nr. 4 pages 629-648
Year: 2009
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands